# SDR ASOA20100001

- Difficulty date: December 26, 2009
- Submitted: April 27, 2010
- Operation: Air carrier
- Aircraft: N976EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7601
- Aircraft time: 18,232 hours, 15,399 cycles
- Engine: Ge CF34*
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Ecu
- Part number: 16900107
- Part serial: 01692
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IAW FIM 32-50-00 R & R NWS ECU IAW AMM 32-51-10. OPS CHECK GOOD. (CLOSED)
